MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 10FR;43IN W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 10FR;43IN W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006
Medical Device Problem Codes Material Puncture/Hole (1504); Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
As reported through an anvisa notification after the passage of the sne, when removing the guide wire, the plastic tip loosens, leaving the pointed part exposed and making it difficult to withdraw the guide.
 
Additional Manufacturer Narrative
Section e1 initial reporter phone number field was entered incorrectly in the report number 9612030-2021-02902.The initial reporter did not provide a phone number.

Brand Name
DOBBHOFF 10FR;43IN W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11827117
Report Number9612030-2021-02902
Device Sequence Number11841942
Product Code KNT
UDI-Device Identifier10884521518780
UDI-Public10884521518780
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711006
Device Catalogue Number8884711006
Device Lot Number1929500964
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date07/09/2021
Patient Sequence Number1